# SDR P5CA2017031000072

- Difficulty date: March 9, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,133 hours, 20,000 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 2041440422
- Part serial: 31022
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT WEATHER FAIL ANNUNCIATED IN FLIGHT.  REMOVED AND REPLACED RT SIDE WEATHER RADAR TRANCEIVER, OPS CHECKED GOOD IAW 34-43-01,  REMOVED AND REPLACED WEATHER RADAR ANTENNA DRIVE UNIT, OPS CHECKED GOOD IAW AMM 34-43-05.
